Couldn't find what you looking for?

TRY OUR SEARCH!

Hey, I'm a 22 yr old male and was diagnosed with major depression at 18-19, I was taking 75mg of Zoloft for a couple months until I was switched to 75mg Effexor XR, the first few months on this I felt a little better I guess but not a whole lot better as I had expected, I talked to my doctor and I'm currently taking 150mg. 

I have missed 2 days doses due to over-sleeping and am now experiencing the withdrawal symptoms  such as insomnia, nausea and strange tingling sensations through my body, which has led me to this forum. Reading through a lot of the stories of people that have been taking Effexor for years and it having a negative impact on their life is making me a little worried weather or not I should continue to take this drug. 

I also feel as its not doing what it should do, I don't really feel any better whilst I've been taking it, my mood has changed completely and I'm often agitated/angry with almost constant anxiety.

Though reading the previous threads about how coming off Effexor is equivalent to heroin and the withdrawal symptoms can become unbearable I'm worried also. I need to get another script tomorrow and talk to my doctor about possibly coming off this drug but I don't think I should come of a/d's completely. I have not heard of any other a/d's other then this one and Zoloft. 

Is there even any drugs out there that can be beneficial to me without causing damage in the long run? I don't think I'm going to cope to well with coming off Effexor, though I don't want to be on the drug for 10+ years like in other peoples cases.

Loading...

I took Effexor for about a year for anxiety and it made everything worse. I talked to my doctor and she switched me to Lexapro which is working wonders. I feel so much more happy and my anxiety is almost completely gone. My doctor weaned me off of Effexor over a couple days and I had little withdrawal symptoms. I just had a little bit of insomnia for a couple days but it wasn't too bad. I was on 150mg.
Reply

Loading...


You did not experience the terrible effects because they immediately put you on another train called Lexapro. The hell
comes when you stop the Effexor xr and do not use anything else. Takes years for your brain to recover. I have worked
in the health care industry all my life. The problem is the drug companys. The doctors mean well, do there best to help you.
There is no way a doctor can know what the effects will be unless he actually experiences it. I have only experienced ONE
incompetent doctor in my whole life. I think we are very fortunate to have so many wonderful doctors in this country.
Reply

Loading...